Publication
Title
Detection and correction of multiple errors in general block codes
Author
Language
English
Source (journal)
Mathematical and computer modelling. - Oxford
Publication
Oxford : 1999
ISSN
0895-7177
Volume/pages
30(1999), p. 113-121
ISI
000083049300010
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 04.05.2017
To cite this reference